# SDR CA070129006

- Difficulty date: December 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 14,102 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Adf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ADF INTERMITTENT NDB AND HEADING. AFTER SWAPPING RECEIVERS, ANTENNA, REPLACING ANTENNA TRAY AND CONNECTOR, REPLACING PINS IN RECEIVER TRAY, FOUND CO-AX CONNECTOR INNNER CORE TOUCHING SHIELDING AT RECEIVER TRAY. SNAG ONLY APPREARED WHEN WIRING HARNESS WAS PULLED ON. SOLDERED PORTION OF CONNECTOR HAD WEAKENED OVER TIME AND COULD NO LONGER SUPPORT THE CO-AX WHICH LED TO THE SHORTING. (TC NR 20070129006)
